Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 300, NWS Philadelphia/Mount Holly

July 31, 2019Cape May County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2019, 9:33 PM EDT for Cape May County, Cumberland County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2019, 9:33 PM EDT (01:33 UTC)
Expired
Jul 31, 2019, 10:15 PM EDT
In force
42 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cape May County, NJ, Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

596 
WUUS51 KPHI 010133
SVRPHI
NJC009-011-010215-
/O.NEW.KPHI.SV.W.0300.190801T0133Z-190801T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
933 PM EDT Wed Jul 31 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cumberland County in southern New Jersey...
  Cape May County in southern New Jersey...

* Until 1015 PM EDT.

* At 932 PM EDT, a severe thunderstorm was located near Bivalve, or
  15 miles south of Millville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Ocean City, North Wildwood, Woodbine, Sea Isle City, Avalon, Stone
  Harbor, Cape May Court House, Leesburg, Scotch Bonnet, Port Norris,
  Seaville, Dividing Creek, Green Creek, Dennisville, Goshen,
  Strathmere, Rio Grande, Bivalve, Eldora and Villas.

This includes Garden State Parkway between mile markers 5 and 23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3912 7471 3910 7470 3903 7479 3900 7479
      3903 7482 3901 7483 3903 7494 3911 7489
      3916 7489 3917 7490 3919 7503 3922 7503
      3921 7510 3919 7515 3928 7513 3924 7462
TIME...MOT...LOC 0132Z 277DEG 18KT 3916 7506 

HAIL...1.00IN
WIND...60MPH
 
$$

Fitzsimmons
2 follow-up statements
031 
WWUS51 KPHI 010200
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1000 PM EDT Wed Jul 31 2019

NJC009-011-010215-
/O.CON.KPHI.SV.W.0300.000000T0000Z-190801T0215Z/
Cumberland NJ-Cape May NJ-
1000 PM EDT Wed Jul 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN CUMBERLAND AND CENTRAL CAPE MAY COUNTIES...

At 959 PM EDT, a severe thunderstorm was located over Goshen, or 14
miles north of Cape May, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Ocean City, Woodbine, Sea Isle City, Avalon, Stone Harbor, Cape May
Court House, Scotch Bonnet, Seaville, Green Creek, Dennisville,
Goshen, Strathmere, Eldora and Whitesboro-Burleigh.

This includes Garden State Parkway between mile markers 6 and 23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3918 7498 3923 7498 3925 7469 3924 7462
      3912 7471 3910 7470 3903 7478 3904 7493
      3911 7489 3916 7489 3917 7490
TIME...MOT...LOC 0159Z 262DEG 19KT 3914 7490 

HAIL...1.00IN
WIND...60MPH
 
$$

Fitzsimmons
811 
WWUS51 KPHI 010210
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1010 PM EDT Wed Jul 31 2019

NJC009-011-010218-
/O.EXP.KPHI.SV.W.0300.000000T0000Z-190801T0215Z/
Cumberland NJ-Cape May NJ-
1010 PM EDT Wed Jul 31 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND AND
CENTRAL CAPE MAY COUNTIES WILL EXPIRE AT 1015 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3918 7498 3923 7498 3925 7469 3924 7462
      3912 7471 3910 7470 3903 7478 3904 7493
      3911 7489 3916 7489 3917 7490
TIME...MOT...LOC 0208Z 277DEG 18KT 3913 7484 

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:59 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 31, 7:59 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
759 PM EDT Wed Jul 31 2019

.SYNOPSIS...
A slow-moving cold front will enter the region, replacing a surface
trough that has been stationed across the region. The front will
slowly traverse the area before stalling to our south through the
weekend. A series of weak impulses will ride along this front
through early next week, bringing periods of unsettled weather each
afternoon. Another area of low pressure looks poised to approach the
area by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The remainder of the severe thunderstorm watch has been
canceled, and the flash flood watch will be allowed to expire at
the top of the hour.

Instability is decreasing, especially as we go past sunset. The
initial round of storms has already moved off the coast.
Isolated to scattered storms may continue to develop behind the
initial round/pre-frontal trough, but the coverage of those
should be limited. One thing we will be watching closely is the
front, which is now making steady progress SE through central PA
and NY. A broken line of storms has developed along the front.
High res models show this line dissipating over the next 3
hours, with little if any coverage by the time it reaches us.
This makes since as the mid and upper level trough should be off
shore by then. That being said, I've kept PoPs around 30
percent (higher than what most models would suggest), as that
line appears to be over-preforming and as long as the cold pool
doesn't outrun the line, it could stay in tact event into our
region.

Once storms diminish late tonight, clearing skies and light
winds could lead to patchy fog across the area. At this point
though, it doesn't look like the best set up for dense fog as we
could start to see some dry air advection overnight.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The cold front still looks to stall just south of our region.
I've kept a 20 to 30 percent chance of showers and thunderstorms
across Delmarva and far south Jersey for anything that may
develop along the front and drift north. The operational models
continue to depict convection across this area, with the
operational GFS continuing to be one of the farthest north
solutions as far as location of the front and QPF.

Otherwise, it should be a rather pleasant day. Thanks to the
front, temperatures will be closer to normal, with highs mostly
in the 80s. Additionally, it will feel more comfortable with dew
points dropping into the 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The medium- and long-range forecasts remain somewhat challenging as
models continue to sort the positioning of an incessant stationary
front to our south. A large dome of high pressure associated with a
broad upper-level ridge over the Four Corners region will continue
to reinforce the upper-level trough that has begun to move into
eastern Canada. A series of short-wave impulses will ride around
this ridge and continually re-amplify this trough through the early
part of next week. After that, there are signals that the western
ridge may shift a little further west, with a return to more zonal
flow across the Great Lakes and Northeast. Theme: unsettled weather
returns after our much needed break from the active weather.

A weak, short-wave impulse will ride around the synoptic trough to
our northeast, leading to an uptick in convection through the day
Friday. The stalled front looks to be a focus for more widespread
coverage, however. Thus, the further north the front migrates
Thursday and Thursday night, the more likely rain chances are.
Present indications are the best chances remain generally in
Delmarva, southern New Jersey, and possibly southeast Pennsylvania.
At this point, continued the trend from the previous forecast while
increasing PoPs in the afternoon to account for more diurnally-drive
convection. Showers may continue into Friday night given the
enhanced lift associated with the short-wave impulse.

By Saturday, the long-wave trough begins to amplify as it feeds off
the energy of the impulse. Several additional short-wave impulses
will continue to pivot through the region during the day, likely
leading to increased convective activity during the afternoon and
evening hours as the daytime heating maximizes.

Yet another shortwave trough will dig into the southwest side of the
long-wave trough over the Northeast. There is considerable
discrepancy in the precipitation coverage with the GFS and CMC
painting much more widespread rainfall across the CWA compared to
the ECMWF, which shunts the precipitation across Delmarva.

Monday looks to be the driest day of the extended with high pressure
building into the Northeast. This will be short-lived, however, as
another vort max digs into the Northeast from southern Canada by
Tuesday. Consensus is building for another chance for showers and
thunderstorms Tuesday and Wednesday, at least given agreement this
far out between several model runs.

Near average temperatures through the forecast period with highs
ranging from the mid to upper 80s, which, of course, depends on
precipitation extent each day.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through this evening...Mostly VFR conditions, except under TSRA
where MVFR and IFR conditions are expected. Winds will be NW
behind a pre- frontal trough and S ahead of the trough. The
trough as of 18Z will be right around the Delaware Valley. VRB
and gusty winds are possible in the vicinity of any storms.

Late Tonight...Conditions should return to VFR once the showers
and storms move off shore 03Z or later. However, patchy fog may
develop after 06Z once winds become light and variable,
especially where heavy rain occurs. Widespread dense fog is not
expected at this time, However, MVFR conditions are possible
primarily between 06 and 12Z.

Thursday...Mostly VFR conditions are expected. There is a slight
chance for thunderstorms at KMIV and KILG, but for the most
part, expect storms to stay south of the TAF sites tomorrow.
Winds will start light and variable, but could come around to
southeasterly by 18Z.

OUTLOOK...

Friday...Generally VFR, though restrictions possible in showers and
thunderstorms. Winds around 5 knots out of the east to southeast.

Saturday...Generally VFR with periods of MVFR possible in showers
and thunderstorms. Winds initially out of the southeast at 5 to 10
knots, but turning more southerly in the afternoon.

Sunday...VFR expected, though a shower or thunderstorm cannot be
ruled out. Winds light and variable with a northwest prevailing
direction.

Monday...VFR conditions with light and variable winds.

&&

.MARINE...
Tonight and Thursday...Winds and seas are expected to stay
below SCA criteria. However, with any thunderstorms this
afternoon and tonight, localized severe gusts and higher seas
are possible in the vicinity of the storms.

Outlook...

Friday and Saturday...sub-SCA conditions expected with east to
southeast winds of 5 to 15 knots.

Sunday and Monday...sub-SCA conditions expected with southwest winds
turning northwest 5 to 15 knots.

Rip Currents...

The moderate risk of rip currents continues through at least
this evening. The moderate risk may even continue into tomorrow
as the long period underlying swell remains and on shore flow
will develop across the area Thursday afternoon.

&&

.TIDES/COASTAL FLOODING...
We are monitoring the potential for some minor coastal flooding
during the evening/overnight tides late this week into the
weekend. The new moon occurs today, and astronomical tides are
anomalously high. It will take very small positive departures to
produce minor flooding (mere tenths of a foot) through early
this weekend. Fortunately, conditions are not overly favorable
for positive departures today. However, it is possible light
onshore flow develops and remains persistent Thursday through
early this weekend. This may be enough to produce at least
spotty minor flooding on the Atlantic coast, the shore of
Delaware Bay, and the tidal Delaware River beginning Thursday
evening/night. Advisory-level flooding cannot be ruled out.
Similar conditions may occur Friday and Saturday with the
evening/overnight high tides. Stay tuned to the latest
forecasts.

Coastal flooding is not expected on the eastern shore of
Chesapeake Bay at this time.

&&

.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
It will take a while for the repairs to be made. We do not have
an estimate as to when the broadcast will be fully restored.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Davis
Near Term...Johnson/Robertson
Short Term...Johnson
Long Term...Davis
Aviation...Davis/Johnson
Marine...Davis/Johnson
Tides/Coastal Flooding...
Equipment...
Hazardous weather outlook, Jul 31, 7:49 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
749 PM EDT Wed Jul 31 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-020000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
749 PM EDT Wed Jul 31 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-020000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
749 PM EDT Wed Jul 31 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The moderate risk for the formation of dangerous rip currents may
continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-020000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
749 PM EDT Wed Jul 31 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 31, 8:47 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
847 PM EDT Wed Jul 31 2019

DEZ002-MDZ015-020-010115-
Kent-Queen Anne's-Caroline-
847 PM EDT Wed Jul 31 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT...EAST CENTRAL
QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...

At 847 PM EDT, a strong thunderstorm was located over Goldsboro, or
13 miles east of Centerville, moving east at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Goldsboro, Hartly, Sandtown, Henderson, Marydel, Templeville and
Barclay.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3901 7589 3913 7591 3918 7566 3895 7566
TIME...MOT...LOC 0047Z 265DEG 11KT 3905 7581

MPS
Special weather statement, Jul 31, 8:48 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
848 PM EDT Wed Jul 31 2019

DEZ003-004-010115-
Inland Sussex-Delaware Beaches-
848 PM EDT Wed Jul 31 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...

At 848 PM EDT, strong thunderstorms were clustered over Dagsboro, or
11 miles southeast of Georgetown, moving northeast at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Millsboro, Dagsboro, Millville, Henlopen Acres, Long Neck, Ocean
View, Frankford, South Bethany and Dewey Beach.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3845 7527 3861 7537 3876 7508 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3861 7506 3859 7521 3857 7518
      3859 7514 3858 7507 3860 7509 3860 7506
      3850 7505
TIME...MOT...LOC 0048Z 244DEG 13KT 3856 7524

MPS
Local storm report, Jul 31, 9:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     LAFAYETTE HILL          40.09N 75.26W
07/31/2019                   MONTGOMERY         PA   PUBLIC

            MULTIPLE TREES AND LIMBS DOWN. TIME
            ESTIMATED FROM RADAR.

&&

PF
Local storm report, Jul 31, 9:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     MARINE TSTM WIND DEWEY BEACH             38.68N 75.08W
07/31/2019  M50 MPH          SUSSEX             DE   MESONET

            WEATHERFLOW.

&&

MPS
Special weather statement, Jul 31, 9:18 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
918 PM EDT Wed Jul 31 2019

DEZ003-004-010145-
Inland Sussex-Delaware Beaches-
918 PM EDT Wed Jul 31 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SUSSEX
COUNTY...

At 918 PM EDT, strong thunderstorms were clustered near Henlopen
Acres, or 15 miles east of Georgetown, moving northeast at 20 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lewes, Millville, Henlopen Acres, Long Neck, Ocean View and Dewey
Beach.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3858 7516 3859 7512 3861 7513 3860 7518
      3866 7526 3880 7510 3867 7507 3869 7508
      3869 7514 3864 7513 3862 7508 3866 7507
      3866 7506 3855 7506 3853 7509
TIME...MOT...LOC 0118Z 224DEG 17KT 3865 7511

MPS
Local storm report, Jul 31, 9:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     MARINE TSTM WIND DEWEY BEACH             38.68N 75.08W
07/31/2019  M52 MPH          SUSSEX             DE   MESONET

            WEATHERFLOW.

&&

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:38 PM EDTSpecial Marine WarningPHI67 min
Jul 31, 9:26 PM EDTSpecial Marine WarningPHI49 min
Aug 1, 2:46 PM EDTAreal Flood AdvisoryPHICumberland66 min
Aug 1, 3:02 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Cape May, Cumberland, Gloucester, Mercer and 1 more12 hr
Aug 1, 3:04 PM EDTSpecial Weather StatementPHISalem26 min
Aug 1, 3:43 PM EDTSpecial Marine WarningPHI62 min
Aug 1, 3:48 PM EDTSpecial Weather StatementPHISalem42 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.